BibTeX record journals/tcs/AmblerKM95

download as .bib file

@article{DBLP:journals/tcs/AmblerKM95,
  author    = {Simon Ambler and
               Marta Z. Kwiatkowska and
               Nicholas Measor},
  title     = {Duality and the Completeness of the Modal mu-Calculus},
  journal   = {Theor. Comput. Sci.},
  volume    = {151},
  number    = {1},
  pages     = {3--27},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(95)00045-X},
  doi       = {10.1016/0304-3975(95)00045-X},
  timestamp = {Wed, 17 Feb 2021 21:58:14 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/AmblerKM95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics